# SDR AALA20170808001

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 7,265 hours, 3,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CIDS1 FAULT MESSAGE BATTERY /  EMERGENCY POWER SUPPLY UNIT (12WL) EMERGENCY RIGHT. TROUBLESHOOT SYSTEM AND FOUND EMERGENCY POWER SUPPLY UNIT (12WL) FAULTY. REPLACED EMERGENCY POWER SUPPLY UNIT (12WL) PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
